Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do for acidity after taking mahaflox, acenac p and betanin for flu?

since last friday i was suffering flue .i had taken 3 tablets azithrorite 500 without consult with doctor..i observed that rush come out after taking above said medicine.now i consult with doctor he prescribed me mahaflox 400,acenac p and betanin tonic ...now the new problem arise acidity what should i do?
Wed, 22 Jan 2014
Report Abuse
ENT Specialist 's  Response
hi and thanks for the query,
you can take antacids like omeprazole or pantoprazole.
regards,
Dr Rajkishori.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor,my husband used to feel flu symptoms and didnt heal for 3 months he went to the doctor he said it s bronchite he gave him antibiotics...